# SDR CALA2014071591472

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 86,049 hours, 24,776 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Punctured
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR INNER SKIN HAS PUNCTURE AT UPPER HINGE.  CUT OUT DAMAGE MADE FILLER & DOUBLER & INSTALLED IAW ECRA 5210-02509 & REO M18051.  NDT INSPECTED IAW NTM 51-00-19 PART 6 NO CRACKS FOUND, ALSO ACCOMPLISHED INSURANCE CUT OF .040.
